# SDR DALA2015120907462

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 62,219 hours, 45,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT BS 1361 ON L14R.  FOLLOW ON ACTION IS REQUIRED. THIS IS A MAJOR REPAIR.  ACCOMPLISH SECTION II NTE 12 MONTHS FROM ACCOMPLISHMENT OF SECTION I REPAIR.
